Logo eprints

Set-Membership Error-in-variables identification through convex relaxation techniques

Cerone, Vito and Piga, Dario and Regruto, Diego Set-Membership Error-in-variables identification through convex relaxation techniques. IEEE Transactions on Automatic Control , 57 (2). pp. 517-522. ISSN 0018-9286 (2012)

Full text not available from this repository.


In this technical note, the set membership error-in-variables identification problem is considered, that is the identification of linear dynamic systems when both output and input measurements are corrupted by bounded noise. A new approach for the computation of parameter uncertainty intervals is presented. First, the identification problem is formulated in terms of nonconvex optimization. Then, relaxation techniques based on linear matrix inequalities are employed to evaluate parameter bounds by means of convex optimization. The inherent structured sparsity of the original identification problems is exploited to reduce the computational complexity of the relaxed problems. Finally, convergence properties and complexity of the proposed procedure are discussed. Advantages of the presented technique with respect to previously published results are discussed and shown by means of two simulated examples.

Item Type: Article
Identification Number: 10.1109/TAC.2011.2168073
Uncontrolled Keywords: Errors-in-variables (EIV); linear matrix inequality (LMI) relaxation; set-membership identification; sparse polynomial; optimization
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 13 Jan 2015 13:28
Last Modified: 13 Jan 2015 13:28
URI: http://eprints.imtlucca.it/id/eprint/2467

Actions (login required)

Edit Item Edit Item